# SDR AWXA200501210

- Difficulty date: September 30, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 52,025 hours, 23,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200500
- Condition: Corroded
- Location: Fr 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C5 CHECK DISCOVERED THE RIGHT OUTBOARD SEAT TRACK LOCATED AT FR 40+16" AND Y-1292 CORRODED BEYOND SRM LIMITS.  MAINTENANCE REMOVED CORRODED SEAT TRACK FROM FR 36 TO FR 41 AND INSTALLED NEW SEAT TRACK AT Y-192 AND FROM FR 36 TO FR 41 IAW AIRBUS 320 SRM 51-72-11.
